MathSciNet Relay Station
MathSciNet bibliographic data
MR1910643 (2003c:62020) 62D05 (62P10 92D10 92D15)
Grote, Mark N.; Speed, Terence P. Approximate Ewens formulae for symmetric overdominance selection. Ann. Appl. Probab. 12 (2002), no. 2, 637–663.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement